# SDR FDEA201705311549

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: AJC700183
- Condition: Cracked
- Location: Bs 2163 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD, BS 2163, THIRD STIFFENER DOWN FROM THE TOP. LT AND RT SIDE OF TAILCONE,  PERIMETER OUTER FLANGE ANGLE IS CRACKED.   REMOVED AND REPLACED FLANGE ANGLE IAW DWG AJC 7001-83.
